# SDR DXTA2021042841370

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 2,882 hours, 2,235 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: A RED CAS MESSAGE  PAX DOOR OPEN INFLIGHT  AT FL400. // SIGNOFF // PERFORMED OPERATIONAL TEST OF THE MAIN DOOR MICRO SWITCHES AFTER PERFORMING OPERATIONAL CHECK WE WERE ABLE TO DUPLICATE THE CAS MESSAGE WITH THE DOOR IN CLOSED POSITION .COMPLYING WITH THE FIM-488S-52-71-00-810-801-A PER CONTACT CENTERS REQUEST THE UPPER MICRO SWITCH WAS FOUND TO BE LOOSE. ADJUSTED LOOSE MICRO SWITCH PERFORMED OPERATIONAL CHECKS IAW EMB   MM. CH 52-71-20 SUBTASK 710-001-A. OPS CHECKS SATISFACTORY AT THIS TIME.
